# SDR 200805011

- Difficulty date: April 28, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 7,903 hours, 4,024 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 6433 ATL TO MTY ON APPROACH CREW RECEIVED A STEER FAIL MESSAGE ON THE EICAS WHEN EXTENDING THE LANDING GEAR.  CREW COMPLETED THE QRH PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET B 25 C/B.  MESSAGE CLEARED.  NO OTHER MAINTENANCE WAS PERFORMED.  HAS NOT DUPLICATED.
